# SDR C2XA05SH048

- Difficulty date: June 11, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145ER
- Aircraft serial: 145037
- Aircraft time: 15,512 hours, 13,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530627003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM HAS VARIOUS AREAS OF CORROSION BETWEEN FRAMES 29-36.  MAINTENANCE REPAIRED LT OMEGA BEAM AT FRAME 33 - FRAME 34 PER EC 5320-01247, NO FURTHER ACTION REQUIRED.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
